# SDR SWAA2025022690341

- Difficulty date: January 27, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 40,176 hours, 19,174 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS867 AT LEVEL STR 27L AT AFT CARGO COMPARTMENT 2025-81657 <[01]. REPLACED ANGLE - SUPPORT LOCATED BS867 AT LEVEL STR 27L AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-10-02 ITEM 9 DWG 149A8102 SHEET 19 REV A AND SRM 51-40-02; [02] REPLACED ANGLE - SUPPORT LOCATED BS867 AT LEVEL STR 27L AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-10-02 ITEM 9 DWG 149A8102 SHEET 19 REV A AND SRM 51-40-02.
